You are not currently logged in.
Access JSTOR through your library or other institution:
Axiomatization of 'Peircean' Branching-Time Logic
Studia Logica: An International Journal for Symbolic Logic
Vol. 49, No. 2 (1990), pp. 183-195
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015500
Page Count: 13
Preview not available
The branching-time logic called 'Peircean' by Arthur Prior is considered and given an infinite axiomatization. The axiomatization uses only the standard deduction rules for tense logic.
Studia Logica: An International Journal for Symbolic Logic © 1990 Springer